Hiya, prescribed Bisoprolol. A beta blocker for my blood pressure, I have stage 4 kidney failure. Took medication for 13 days before developing rash on forearms and thighs. Rash on arms tiny very red raised spots with few wheels which are very itchy. GP says allergic reaction, stopped medication 3 days ago but rash has not changed. Have not changed any washing items or creams ect.
I don't want to argue with your dr, but I will anywaylol because it could be important. This med causes a rash as a side effect So if you didn't have any symptoms of an allergic reacition I'd say its a side effect and that can be important to you with the kidney problem.
To answer your question, it is in the body for a while, and with kidney failure it will take longer. The half life for you is about 12 hrs so that means its going to take 12, so its 2.5 days at least.
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Apr 2012 • 2 answers
Updated 20 Jan 2015 • 1 answer
Methylprednisolone - I was prescribed 4 mg dosepak 21 for an allergic reactio , rash. How long does?
Updated 30 Oct 2015 • 1 answer
Updated 27 Jul 2018 • 1 answer
Posted 14 days ago • 0 answers